# SDR AALA202210247375

- Difficulty date: October 21, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N302SS
- Make and model: Boeing 737823
- Aircraft serial: 44483
- Aircraft time: 5,058 hours, 1,894 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT CABIN MEGAPHONE INOPERATIVE. REPLACED MEGAPHONE PER AMM 25-60-00.
